# SDR DHL9770166C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 654130113
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLAP TRACK NR 6 I/B SUPPORT FITTING ON FWD SIDE OF FALSE SPAR CRACKED.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-30-2.
